# SDR DALA2025012700635

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 75,005 hours, 35,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: *DTE* DURING H2 AND WHILE INSPECTING PER EM 5316-01052-05A 2 EA CRACK INDICATIONS FOUND EMATATING FROM TEH SPOT FACE OF HOLE 1 AT THE UPPER FWD CORNER OF LHS FR4 LATERAL WINDOW FRAME. C/A: ***DTE REQUIRED*** PER SECTION DTE OF 544200-14, REV C, THE REPAIR OF SECTION V IS LIMITED TO 26,200 FC FROM SECTION V (15JAN25). ADDITIONAL ENG'G AUTHORIZATION REQUIRED FOR SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 32-544200 ADDED FOR AC 3266. (LP: 0776194)
